# SDR 95FDEA00148

- Difficulty date: February 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM UPPER CHORD BS 680 LBL 36 WL 208.  REMOVED CORRODED CHORD, FABRICATED AND INSTALLED REPLACEMENT CHORD AT BS 680 LBL 36 TO RBL 14 WL 208 PER FEDEX SRM 53-10-8.
